I am not able to get an erection since yesterday, all of a sudden. Also for the past two days, I do not have sexual urges. I am 21, male. I had not faced erection problems before and till 3 to 4 days ago, I was able to masturbate with no problem.
Erection problem in young people is usually due to anxiety and stress. Masturbation and feeling guilty also cause this. Do you have diabetes mellitus, do you smoke, is there any history of trauma to the lower back, is there any pain in testes? If the answer to all is a no, then causes are anxiety, guilt, etc.
Do you have morning erections? If yes, then you are all fine. Anxiety causes a release of stress hormones in the blood which may suddenly cause erectile dysfunction. Just refrain from masturbation, do not try to forcibly masturbate, remain calm, do not think about erection problem for seven days at least. Do not forcibly divert your mind to erotic thoughts. Meanwhile, do the following exercises:
1. Deep breathing: Sit on the floor in a calm room alone, close your eyes, slowly inspire through the nose in five seconds, hold breath for five seconds and then release air from the mouth in five seconds. Then hold breath for five seconds and again repeat this cycle for 15 cycles. Do this daily in morning and evening.
2. Kegel: Tighten your pelvic floor muscles like you do while you strongly hold your urine when you have a strong urge to pass urine. Tighten muscles for five seconds and release, again repeat the cycle. Repeat for 20 cycles in one session and do 4 to 5 cycles in 24 hours. You can do this anytime anywhere while standing in a bus, walking on a road, sitting on a chair, lying on the bed, etc.
3. Do jogging preferably in the early morning, for 30 minutes daily. Eat lots of dry fruits, drink plenty of water, reduce salt intake, avoid fatty meals.
Follow-up after seven days with details about your condition, so that you can further be guided, if required.
The Probable causes:
Anxiety, guilt, stress.
Investigations to be done:
Not at this time.
As described above.
Avoid smoking, alcohol, masturbation, erotic thoughts, and avoid concern about the erectile problem.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read and understood your problem.
Levosulpiride and Flupenthixol can cause problem with erection. This is the cause of erectile dysfunction in your case.
Sildenafil citrate (Viagra) is usually prescribed at a dose of 50 mg three hours before sex. Read full
What Is ED
ED is defined as an inability to get or sustain an erection firm enough for sexual activity ... In easy terms, it is a problem where the male partner is unable to keep the erection fir Read full
.. understand your concern.
1 & 2. A lot of individuals have the habit of procrastinating. If there are no other associated symptoms, we cannot label this as psychological. You have mentioned that you have low self-esteem and you think a lot about pa Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.